# SDR RAIA0006004

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,197 hours, 20,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: E032401
- Condition: Failed
- Location: Park Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7170-STL-  CREW REPORTS WHEN PARKING BRAKE IS RELEASED THE PARKING BRAKE INDICATION WOULD NOT EXTINGUISH.  MAINTENANCE INSPECTED AND REPLACED PARKING BRAKE ASSEMBLY MICROSWITCH.
